# SDR A6WA201141045

- Difficulty date: November 23, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 20,343 hours, 19,450 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  LUBED AND CHECKED OPERATION.  OPS CHECKED GOOD.
